Inventiones mathematicae

, Volume 115, Issue 1, pp 405–429

Symplectic packings and algebraic geometry


  • Dusa McDuff
    • Department of MathematicsSUNY at Stony Brook
  • Leonid Polterovich
    • School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact SciencesTel Aviv University

DOI: 10.1007/BF01231766

Cite this article as:
McDuff, D. & Polterovich, L. Invent Math (1994) 115: 405. doi:10.1007/BF01231766
Download to read the full article text

Copyright information

© Springer-Verlag 1994